# SDR FDEA201403120492

- Difficulty date: March 12, 2014
- Submitted: March 12, 2014
- Operation: Air carrier
- Aircraft: N963FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24368
- Aircraft time: 68,637 hours, 22,009 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: FX146N103071
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT, BS 1520, STRINGER 24L - STRINGER 25L, FRAME INBD FLANGE DENTED, NO DENT ALLOWED ON FRAME FREE FLANGE & FOUND OUT OF LIMITS IAW SRM 53-00-07 FIG 101.  R & R FRAME IAW SRM 51-40-02 & DWG 146N1030.
